Doç. Dr. Mediha ÖRKCÜ

Fen Fakültesi > Matematik

A. ULUSLARARASI HAKEMLİ DERGİLERDE YAYIMLANAN MAKALELER (SCI)

 

A1. Doğru, O., Örkcü, M., “King type modification of Meyer-König and Zeller operators based on the q-integers”, Mathematical and Computer Modelling (ISI), 50 (7-8), 1245-125, 2009.

 

A2. Doğru, O., Örkcü, M., “Statistical approximation by a modification of q-Meyer-König and Zeller operators”, Applied Mathematics Letters (ISI), 23 (3), 261-266, 2010.

 

A3. Örkcü, M., Doğru, O., “Weighted statistical approximation by Kantorovich type q-Szász–Mirakjan operators”, Applied Mathematics and Computation (ISI), 217 (20), 7913-7919, 2011.

 

A4. Örkcü, M., Doğru, O., “q-Szász- Mirakyan- Kantorovich type operators preserving some test functions”, Applied Mathematics Letters (ISI), 24 (9), 1588-1593, 2011.

 

A5.  Örkcü, M., Doğru, O., “Statistical approximation of a kind of Kantorovich type q-Szász–Mirakjan operators”, Nonlinear Analysis: Theory, Methods & Applications (ISI), 75 (5), 2874-2882, 2012.

 

A6.  Örkcü, M., “Approximation Properties of Stancu Type Meyer-König and Zeller Operators”, Hacettepe Journal of Mathematics and Statistics (ISI), 42 (2), 139-148, 2013.

 

A7.  Örkcü, M., “Approximation Properties of Bivariate Extension of q-Szasz-Mirakjan-Kantorovich Operators”, Journal of Inequalities and Applications (ISI), 313, 1-10, 2013.

 

A8.  Örkcü, M., “q-Szasz-Mirakjan-Kantorovich Operators of Functions of Two Variables in Polynomial Weighted Spaces”, Abstract and Applied Analysis (ISI), 823803, 1-9, 2013.

 

B. ULUSLARARASI BİLİMSEL TOPLANTILARDA SUNULAN BİLDİRİLER

 

B1. Doğru, O., Örkcü, M., “Szasz-Mirakjan-Kantorovich operators based on the q-Integers”, ICAA 2011, Yıldız Teknik University, İstanbul, Turkey, July 2011.

B2. Örkcü, M., “A bivariate extension of Szasz-Mirakjan-Kantorovich operators based on the q-Integers”, “The International Congress in Honour of Professor Hari M. Srivastava”, Uludağ  University, Bursa, Turkey, 23-26 Agust, 2012.

 

E. ULUSLAL BİLİMSEL TOPLANTILARDA SUNULAN BİLDİRİLER

E1. Doğru, O. Örkcü, M., “Szasz-Mirakjan-Kantorovich Operatör Dizisinin q-Genelleşmesi”, V. Ankara Matematik Günleri Sempozyumu, TOBB Ekonomi ve Teknoloji Üniversitesi, Ankara, 3-4 Haziran 2010.

 

F. YAPILAN ATIFLAR

 

Atıf Yapılan Çalışma:

Doğru, O., Örkcü, M., “King type modification of Meyer-König and Zeller operators based on the q-integers”, Mathematical and Computer Modelling (ISI), 50 (7-8), 1245-125, 2009.

 

Yapılan Atıflar

F1. Doǧru, O., Kanat, K. “Statistical approximation properties of King-type modification of Lupaş operators”, Computers and Mathematics with Applications, 64( 4),  511–517, 2012.

F2. Deo N., “Faster rate of convergence on Srivastava-Gupta operators”, Applied Mathematics and Computation, 218 (21), 10486–10491, 2012.

F3. Ren, M.Y., Zeng, X.M., “Approximation by a kind of complex modified q-Durrmeyer type operators in compact disks”, Journal of Inequalities and Applications, 212, 1-14, 2012.

F4. Deo N., Bhardwaj, N., “Some approximation results for Durrmeyer Operators”, Applied Mathematics and Computation, 217 (12), 5531–5536, 2011.

 

Atıf Yapılan Çalışma:

Doğru, O., Örkcü, M., “Statistical approximation by a modification of q-Meyer-König and Zeller operators”, Applied Mathematics Letters (ISI), 23 (3), 261-266, 2010.

 

Yapılan Atıflar

F5. Özarslan, M.A., Aktuğlu, H.,  “Local approximation properties for certain king type operators”, Filomat, 27 (1), 173–181, 2013.

F6. Ren, M.Y., Zeng, X.M., “Approximation by complex q-Bernstein-Schurer operators in compact disks”, Georgian Mathematical Journal, 20 (2), 377-395, 2013.

F7. Doğru, O., Kanat, K., “On statistical approximation properties of the Kantorovich type Lupaş operators”, Mathematical and Computer Modelling, 55 (3-4), 1610-1621, 2012.

F8. Ren, M.Y., Zeng, X.M., “Approximation by a kind of complex modified q-Durrmeyer type operators in compact disks”, Journal of Inequalities and Applications, 212, 1-14, 2012.

F9.  Ünal, Z., Özarslan, M.A., Duman, O., “Approximation properties of real and complex post widder operator based on q-integers” Miscolc Mathematical Notes, 13(2), 581-603, 2012.

F10. Ren, M.Y., Zeng, X.M., “Approximation of the Summation-Integral-Type q-Szasz-Mirakjan operators”, Abstract and Applied Analysis, 614810, 1-16, 2012.

F11.  Özarslan, M.A., Aktuǧlu, H “A-statistical approximation of generalized Szász-Mirakjan-Beta operators” Applied Mathematics Letters, 24(11), 1785-1790 2011.

F12. Mursaleen, M., Alotaibi, A.,  “Statistical summability and approximation by de la Valle-Poussin mean”, Applied Mathematics Letters, 24 (3), 320–324, 2011.

 

Atıf Yapılan Çalışma:

Örkcü, M., Doğru, O., “Weighted statistical approximation by kantorovich type q-Szász–Mirakjan operators”, Applied Mathematics and Computation (ISI), 217 (20), 7913-7919, 2011.

 

Yapılan Atıflar

F13. Ren, M.Y., Zeng, X.M., “On statistical approximation properties of modified q-Bernstein-Schurer operators”, Bulltein of the Korean Mathematical Society, 50 (4), 1145-1156, 2013.

F14. Mursaleen, M., Khan, A., Srivastava, H.M., “Operators constructed by means of q-Lagrange polynamials and A-statistical approximation” Applied Mathematics and Computation, 219 (12), 6911-6918, 2013.

F15. Mursaleen, M., Khan, A., “Generalized q-Berstein-Schurer operators and some approximation theorems” Journal of Function Spaces and Applications, 719834, 1-7, 2013.

F16. Mursaleen, M., Khan, A., “Statistical approximation properties of modified q-Stancu-Beta operators” Bulltein of the Malaysian Mathematical Science Society, 36 (3), 683-690, 2013.

F17. Mursaleen, M., Karakaya, V., Ertürk, M., Gürsoy, F.Weighted statistical convergence and its application to Korovkin type approximation theoremApplied Mathematics and Computation, 218(18), 9132-9137, 2011.

F18.  Örkcü, M., Doğru, O., “Statistical approximation of a kind of Kantorovich type q-Szász–Mirakjan operators”, Nonlinear Analysis: Theory, Methods & Applications, 75 (5), 2874-2882, 2012.

F19. Özarslan, M.A.,  “q-Szasz Schurer Operators”, Miskolc Mathematical Notes, 12 (2), 225–235, 2011.

 

Atıf Yapılan Çalışma:

Örkcü, M., Doğru, O., “Statistical approximation of a kind of Kantorovich type q-Szász–Mirakjan operators”, Nonlinear Analysis: Theory, Methods & Applications (ISI), 75 (5), 2874-2882, 2012.

 

Yapılan Atıflar

F20. Mursaleen, M., Khan, A., Srivastava, H.M., “Operators constructed by means of q-Lagrange polynamials and A-statistical approximation” Applied Mathematics and Computation (ISI), 219 (12), 6911-6918, 2013.

F21.  Örkcü, M., “Approximation Properties of Bivariate Extension of q-Szasz-Mirakjan-Kantorovich Operators”, Journal of Inequalities and Applications, 313, 1-10, 2013.

 

Atıf Yapılan Çalışma:

Örkcü, M., Doğru, O., “q-Szász- Mirakyan- Kantorovich type operators preserving some test functions”, Applied Mathematics Letters (ISI), 24 (9), 1588-1593, 2011.

 

Yapılan Atıflar

F.22. Özarslan, M.A., Aktuğlu, H.,  “Quantitive global estimates for generalized double Szasz-Mirakjan operators”, Journal of Applied Mathematics, 613258, 1–8, 2013.

 

 

 

 

 

 

 

 

 

 

 

 

 

 

 

 

 

 

 

 

 

© 2014 Bilgi İşlem Dairesi Başkanlığı